Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 4, Pages 315-335
http://dx.doi.org/10.1155/S1085337504306111

New singular solutions of Protter's problem for the 3D wave equation

1Department of Mathematics, University of Ioannina, Ioannina 45110, Greece
2Department of Mathematics and Informatics, University of Sofia, Sofia 1164, Bulgaria

Received 10 September 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Grammatikopoulos, N. I. Popivanov, and T. P. Popov, “New singular solutions of Protter's problem for the D wave equation,” Abstract and Applied Analysis, vol. 2004, no. 4, pp. 315-335, 2004. https://doi.org/10.1155/S1085337504306111.